I have only been taking this medication for 3 weeks and I get pains on the right side of my stomach. Should I be concerned and report this to my physician?
Abdominal pain has been reported with Atorvastatin
If the pain does not subside or becomes bothersome you should tell your doctor.
statin-cholesterol meds do all sorts of damage- tendons in hands and legs, sores in mouth, dementia, liver and kidney damage, type 2 diabetes, sores on face, urinating dark or black, stomach troubles, flushing of the face, fatigue, heavy legs, fatigue, Achilles tendons going out on people in their 40s end up walkers, great pain from standing, cramps in the back, feet, legs and hands, the list goes on and on.
- Atorvastatin Information for Consumers
- Atorvastatin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Atorvastatin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Jul 2012 • 8 answers
I have severe pain in my left side of my neck also my left shoulder iam taking 10mg of atorvastatin?
Posted 28 Nov 2012 • 2 answers
Posted 13 May 2013 • 1 answer
Posted 4 Sep 2017 • 1 answer
Alcoholic Liver Damage - Hi, my mum is 64 and has been a heavy drinker daily for the past 20 years.?
Posted 13 Nov 2017 • 0 answers